# SDR SWAA2019022229927

- Difficulty date: January 30, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 141A352314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL BUTT SPLICE CORRODED FOUND UNDER BS 360, STR 25L.  REPAIRED BUTT SPLICE PER SRM AND EA.
